MAUDE Adverse Event Report: ZIMVIE US CORP LLC T3® TAPERED IMPLANT 4/3 X 10MM; DENTAL IMPLANT

ZIMVIE US CORP LLC T3® TAPERED IMPLANT 4/3 X 10MM; DENTAL IMPLANT
Catalog Number BOPT4310
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier unknown / not provided.A2: age at time of the event unknown / not provided.A3: gender unknown / not provided.A4: patient weight unknown / not provided.E1: reporter name unknown / not provided.
 
Event or Problem Description
Doctor reported they tried to adjust the implant and the threads were damaged, the implant did not have grip.Other implant was placed during the same procedure.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Zimvie received one (1) bopt4310, (t3® tapered implant 4/3 x 10mm) for evaluation.Ups shipment has been lost in transit when the product was shipped for investigation.A claim has been placed.If ups locates the shipment, the complaint will be re-opened and updated accordingly.Dhr review was completed for the subject lot number 2023010121.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2023010121 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental: functional: damaged drive feature¿ based on the investigation and risk management file review, the most likely root cause determined from the investigation was applying too much torque/speed during seating.Therefore, based on the available information, a device malfunction could not be verified.The reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
T3® TAPERED IMPLANT 4/3 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark  mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23714990
Report Number0001038806-2025-03547
Device Sequence Number10275138
Product Code DZE
UDI-Device Identifier00844868028468
UDI-Public(01)00844868028468(17)280118(10)2023010121
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberBOPT4310
Device Lot Number2023010121
Was Device Available for Evaluation? No
Date Returned to Manufacturer11/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic